MathSciNet Relay Station
MathSciNet bibliographic data
MR1197420 11N32 (11N64)
Nair, Mohan Multiplicative functions of polynomial values in short intervals. Acta Arith. 62 (1992), no. 3, 257–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement